I was Dx with prostatitis after I had surgery and had a catheter in for 12 hours. It took a while for this Dx to come about. I was given a Rx for Cipro and Uroxatral, that was 3 weeks ago. My symptoms were frequent urination, especially at night, pain when I sat, feeling like I had a golf ball up my butt, and difficulty having a bowel movement, almost like constipation. My symptoms are still there but have subsided somewhat but are not completly gone, my Dr has given me the option of continuing the med or not saying that the antibiotics could be the cause of the symptoms. Does anyone out there have any words of wisdom?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?